# SDR ARWA0011012

- Difficulty date: October 20, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,169 hours, 26,972 cycles
- Engine: Rroyce RB211524B402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AIRFRAME VIBRATION FELT FOLLOWED BY INCREASED VIBRATION ON NR 3 ENGINE.  ENGINE SHUTDOWN PER CHECKLIST, REPORTED TIME 16:50Z.  REMOVED AND REPLACED LP FAN BLADES IAW MM 72-31-05, REMOVED 3 HOLE BALANCE WEIGHT FROM THRUST RING.  RAN ENGINE NR 3, PERFORMED TEST NR 16 IAW MM 71-00-00.  VIBRATION SURVEY WITHIN LIMITS.  ENGINE OK FOR SERVICE.
